Erratum: Corrigendum to “On the von Staudt–Clausen's theorem related to q-Frobenius–Euler numbers” (J. Number Theory (2016) 159 (329–339))
MetadataShow full item record
CitationAraci, S., & Acikgoz, M. (November 01, 2016). Erratum: Corrigendum to “On the von Staudt-Clausen's theorem related to q-Frobenius-Euler numbers” (J. Number Theory (2016) 159 (329-339)). Journal of Number Theory, 168, 509-510.
We have to correct our paper as follows. In our paper, q-Frobenius–Euler numbers were already defined as q-extension of ?-Euler polynomials by Kim  as follows: [formula presented] When [formula presented] in the above, we have [formula presented] that means q-extension of Euler numbers (see  for details). Since the following identity holds [formula presented] the Eq. (1.4) in  is the same as Kim et al.'s q-extension of ?-Euler numbers in . Therefore, throughout our paper, q-Frobenius–Euler numbers and polynomials defined in  are Kim et al.'s q-extension of ?-Euler numbers and polynomials as in , not introduced by us. © 2016 Elsevier Inc.